# SDR FDKA200611317

- Difficulty date: November 6, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 12,547 hours, 11,755 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: JANM8353619008
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6176 PHL-JFK (1409 PHX LCL).  ABORTED T/O DUE TO E1 TR REV DISAGREE MESSAGE ON T/O.  MX REMOVED AND REPLACED THE RELAYS.
